# SDR UALA2013050103049

- Difficulty date: May 1, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 46,342 hours, 9,986 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Condition: Blocked
- Location: Nr 3 Lav Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY TANK NR 3,  CABIN INDICATOR SHOWS FULL WHEN LAVATORY SERVICE CLAIMS TANK EMPTY.   TANK WAS DUMPED TWICE,  VERIFIED TO HAVE NO LEAKS.   REMOVED BLOCKAGE FROM WASTE TANK NR 3, AMM 38-32-00, OPS NORMAL.
